Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had sex, took ipill, bleeding with stomach ache. Caused by ipill?

im rlly worried my gf period ended on 4 oct we had sex on 6 oct nd condom got tear im nt sure if i had cum inside or not but to be sure i gave her i pill within 2 hrs. Nw on 13 i.e 7 day aftr taking i pill she got bleeding with stomach ache. .stomache is happeng today also i.e 14 oct.. im worried what is happng plzz explain me doctor is it norml .. is i pill working ... we r 19 yrs nd dnt want any issue plzz someone guide ...
Asked On : Thu, 17 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello,
Firstly, let me tell you that pregnancy is not possible with intercourse around the period as it is the safe period. It is during the mid-cycle, i.e., from day 11- day 18 of a regular 28-30 day cycle that chances of conception are more. So, there was no need to use an emergency pill at all. An emergency pill gives almost complete protection when used within the stipulated time. Withdrawal bleeding is usually seen as a pill-effect due to the hormonal imbalance created by the pill. The next cycle also may be delayed and if she does not see her next period within 10-14 days after she is due, consult a specialist. Please use a regular form of contraception in future and restrict the use of the pill to once or twice a year only. Hope your query has been clarified. Take care.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor